Ask a doctor

I Am Having a Burning Sensation in my Legs and my Smart Lipo Was on my Hips and Abs?

I had a upper/lower abs and hips smart lipo 11 days ago and I am having so much burning in my shins when I am in a sitting position. Is this a common side effect and what is a realistic time to get some relief?

Doctor Answers (2)

Burning Sensation After Lipo

+1

This could temporary. Edema around the nerves may be present for several weeks after surgery.

 


New York Facial Plastic Surgeon
4.5 out of 5 stars 29 reviews

Burning sensation of legs after SmartLipo Tumescent Liposuction

+1

Having burning sensation on legs after Smartlipo tumescent liposuction on abdomen and hips may or may not be related to the procedure done 11 days ago and is not a common complication. You should connsult your liposuction physician at once and making sure you are not experiencing deep vein thrombosis or superficial thrombophlebitis, which may occasionally seen with liposuction done under general anesthesia and is quite rare when liposuction is done under tumescent technique under local anesthesia with mild sedation.

William Ting, MD
Bay Area Dermatologic Surgeon
5.0 out of 5 stars 7 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.